diabetes-icon
Breast pain (krimson 35)
Hi doctor, I have pcos.. doctor asked me to take krimson 35.. i had 7 tablets but having severe breast pain.. please suggest shall i complete full tablets pack or shall i leave it.. if i leave it will there be any side effects as i didnt complete my full cycle? Please help and advise
1347 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
Diabetologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Sure. You might be having gastritis due to the medicines. I would advise you to take Cap Pan twice daily before meals . Tab Zerodol-TH twice daily after meals. Syrup Digene 2 TSF thrice daily after meals. Take the above medicines for 3 days and also continue your other course. You will be fine soon
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Krimson 35 side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.